it;s gettin hard at the end... i have not relapsed in any way.from 48mg of suboxone... decreasing 4mg every 4 days steady... and now it's getting harder.can someone tell me if it's better to decrease every 6 days insted of every 4 days?.
As you get below the 12mgs it will get harder as you say. I recommend you take at least two weeks between reductions and once you are to 4 mgs reduce to 2 mgs, then to 1 mg. If you take at least two weeks between reductions, you will experience less withdrawal then if you decrease every 4 to 6 days. The less withdrawal, the less chance of relapse.
Hola Lazarus, I sent Maso a private request to send you my response en espanol. Please wait for him to translate it into Spanish for you, I know how hard it must be for you to try and understand us when English is not your first language. I sent him my advice to you, he tried to send you private questions first, I wondered if you got them or knew how to. Hang on mi amigo, maso (Andres) will help when he can. Pattishan
Patti dice que vas muy rapido y que dejes un espacio de entre 2 a 4 semanas para dejarlo de esta forma se alcanzan a recuperar los quimicos en el cerebro.- Puedes pedir clonidine para la ansiedad y methacarbomal para RLS, necesitas hacer deporte, mantenerte simepre ocupado tener coraje, y no tengas miedo, pero no vayas tan rapido... OK.-
Te deseo lo mejor compadre.-
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am 27 years old and suffering from severe social
Posted 9 May 2010 • 1 answer
Posted 6 May 2013 • 2 answers
Posted 28 Mar 2014 • 2 answers
Posted 7 Aug 2016 • 0 answers